# SDR SWAA2023110317240

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 61,356 hours, 36,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC EVAC. SLIDE IS OVER PRESSURE.<[01] REMOVED AND REPLACED AFT SVC SLIDE PER AMM 25-66-01 AND MT 725-61-01. E34824
